Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Arithmetic properties of certain polynomial sequences


Author: L. Carlitz
Journal: Bull. Amer. Math. Soc. 66 (1960), 202-204
MathSciNet review: 0110672
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Leonard Carlitz, Congruence properties of the polynomials of Hermite, Laguerre and Legendre, Math. Z. 59 (1954), 474–483. MR 0059951 (15,604b)
  • 2. H. S. Vandiver, Note on a certain ring congruence, Bull. Amer. Math. Soc. vol. 43 (1937) pp. 418-423.
  • 3. H. S. Wall, Analytic Theory of Continued Fractions, D. Van Nostrand Company, Inc., New York, N. Y., 1948. MR 0025596 (10,32d)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10434-X
PII: S 0002-9904(1960)10434-X